gynecologist-icon
Meprate and  periods
I took meprate and got light periods last month. Now 5 days after  unprotected sex i have my periods again. My last period was nov 1. Is this implantation bleeding or my regular one due to meprate? Pls help
8236 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
After last period you have done sex or before 1 St November.Clear it.Because you didn't mention the date of unprotected sex.For details contact me through practo online.I will clear all your doubts.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
WHEN DID YOU HAD INTERCOURSE ?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.